# SDR SWIA200515974

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 70 hours, 39 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Limiter
- Part number: BA670905401
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"RUDDER LIMIT FAULT" STATUS MSG.   REPLACED NR 1 RUDDER LIMIT NR 1 RVDT IAW 27-25-05, PN  BA670-90540-1, SN OFF A1166.
